# SDR DLL17962397

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 32,027 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENG FIRE WARNING AFTER T/O, BOTH A AND B LOOPS ILLUM.  CAPTAIN RETARDED NR 1 THROTTLE  FIRE WARNING WENT OUT.  TESTED LOOPS AGAIN, NO TEST ON LOOP-B.  REPLACED LOWER COMBUSTION CHAMBER MODULE LOOP ASSY, ALL CHECKS GOOD, RAN ENG TO TAKEOFF POWER AND NO DEFECTS.
